TITLE

POSITIVE SOLUTIONS OF THE SEMIPOSITONE STURM-LIOUVILLE BOUNDARY VALUE PROBLEM

AUTHOR(S)
Kauffmann, Eric R.; Kosmatov, Nickolai
PUB. DATE
August 2007
SOURCE
Communications in Mathematical Analysis;2007, Vol. 3 Issue 1, p57
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let T be a time scale. We study the nonlinear Sturm-Liouville problem -uΔΔ(t) = λ f (t,u(σ(t))); t ϵ [0;1], ∣ αu(0) - βuΔ(0) = 0; γu(σ(1)) + δuΔ(σ(1)) = 0; where α;β; γ;δ ≥ 0, γβ+αδ+αγσ(1) > 0. The inhomogeneous term f : T×ℝ+ → ℝ is a sign-changing continuous function. Using Krasnosel'skiĭ's cone-theoretic theorem, we obtain existence theorems for at least one or two positive solutions.
ACCESSION #
31291449

 

Related Articles

  • Extragradient Methods for Pseudomonotone Variational Inequalities. Noor, M.A. // Journal of Optimization Theory & Applications;Jun2003, Vol. 117 Issue 3, p475 

    We consider and analyze some new extragradient-type methods for solving variational inequalities. The modified methods converge for a pseudomonotone operator, which is a much weaker condition than monotonicity. These new iterative methods include the projection, extragradient, and proximal...

  • A COUNTEREXAMPLE TO AN ENDPOINT BILINEAR STRICHARTZ INEQUALITY. Tao, Terence // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    The endpoint Strichartz estimate Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. is known to be false by the work of Montgomery-Smith [2], despite being only "logarithmically far" from being true in some sense. In this short note we show that (in...

  • Property P in G-Metric Spaces. Chugh, Renu; Kadian, Tamanna; Rani, Anju; Rhoades, B. E. // Fixed Point Theory & Applications;2010, Special section p1 

    No abstract available.

  • Variational convergence of bivariate functions: lopsided convergence. Jofré, Alejandro; J.-B.Wets, Roger // Mathematical Programming;Jan2009, Vol. 116 Issue 1/2, p275 

    We explore convergence notions for bivariate functions that yield convergence and stability results for their maxinf (or minsup) points. This lays the foundations for the study of the stability of solutions to variational inequalities, the solutions of inclusions, of Nash equilibrium points of...

  • GENERALIZED IMPLICIT INCLUSION PROBLEMS ON NONCOMPACT SETS WITH APPLICATIONS. WANG, SAN-HUA; HUANG, NAN-JING // Bulletin of the Australian Mathematical Society;Oct2011, Vol. 84 Issue 2, p261 

    In this paper, a class of generalized implicit inclusion problems is introduced, which can be regarded as a generalization of variational inequality problems, equilibrium problems, optimization problems and inclusion problems. Some existence results of solutions for such problems are obtained on...

  • SENSITIVITY ANALYSIS OF SOME QUASI VARIATIONAL INEQUALITIES. NOOR, MUHAMMAD ASLAM; NOOR, KHALIDA INAYAT // Journal of Advanced Mathematical Studies;Feb2013, Vol. 6 Issue 1, p43 

    In this paper, we develop a unified and general framework of the sensitivity analysis for a class of quasi variational inequalities involving three operators using the Wiener-Hopf equations technique. Our analysis does not involve the differentiability of the given data. Since the extended...

  • Strong Convergence Theorems for Equilibrium Problems and k-Strict Pseudocontractions in Hilbert Spaces. Dao-Jun Wen // Abstract & Applied Analysis;2011, Special section p1 

    We introduce a new iterative scheme for finding a common element of the set of solutions of an equilibrium problem and the set of common fixed point of a finite family of k-strictly pseudo-contractive nonself-mappings. Strong convergence theorems are established in a real Hilbert space under...

  • Weak Convergence Theorems for a System of Mixed Equilibrium Problems and Nonspreading Mappings in a Hilbert Space. Plubtieng, Somyot; Sombut, Kamonrat // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We introduce an iterative sequence and prove a weak convergence theorem for finding a solution of a system of mixed equilibrium problems and the set of fixed points of a quasi-nonexpansive mapping in Hilbert spaces. Moreover, we apply our result to obtain a weak convergence theorem for finding a...

  • Existence Results for System of Variational Inequality Problems with Semimonotone Operators. Plubtieng, Somyot; Sombut, Kamonrat // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We introduce the system of variational inequality problems for semimonotone operators in reflexive Banach space. Using the Kakutani-Fan-Glicksberg fixed point theorem, we obtain some existence results for system of variational inequality problems for semimonotone with finite-dimensional...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics